Alert archive / California / Small Craft Advisories in 2025
Small Craft Advisory 90, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Aug 23, 2025, 9:49 AM PDT. It took effect at Aug 24, 2025, 11:00 PM PDT. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Aug 23, 2025, 9:49 AM PDT (16:49 UTC)
- In effect from
- Aug 24, 2025, 11:00 PM PDT
- Expired
- Aug 26, 2025, 5:00 PM PDT
- In force
- 42 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
596 WHUS76 KEKA 231649 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 949 AM PDT Sat Aug 23 2025 PZZ470-240100- /O.EXT.KEKA.SC.Y.0088.000000T0000Z-250823T1700Z/ /O.NEW.KEKA.SC.Y.0090.250825T0600Z-250826T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 949 AM PDT Sat Aug 23 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM SUNDAY TO 3 AM PDT TUESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...11 PM Sunday to 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-240100- /O.CON.KEKA.SC.Y.0089.000000T0000Z-250823T2200Z/ /O.NEW.KEKA.SC.Y.0090.250825T0600Z-250826T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 949 AM PDT Sat Aug 23 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM SUNDAY TO 3 AM PDT TUESDAY... * WHAT...For the first Small Craft Advisory, northwest winds 10 to 20 kt with gusts up to 25 kt and seas 6 to 7 feet. For the second Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Small Craft Advisory, until 3 PM PDT this afternoon. For the Small Craft Advisory, from 11 PM Sunday to 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
14 follow-up statements
954 WHUS76 KEKA 231653 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 953 AM PDT Sat Aug 23 2025 PZZ470-240100- /O.EXP.KEKA.SC.Y.0088.000000T0000Z-250823T1700Z/ /O.CON.KEKA.SC.Y.0090.250825T0600Z-250826T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 953 AM PDT Sat Aug 23 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM SUNDAY TO 3 AM PDT TUESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 11 PM Sunday to 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-240100- /O.CON.KEKA.SC.Y.0089.000000T0000Z-250823T2200Z/ /O.CON.KEKA.SC.Y.0090.250825T0600Z-250826T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 953 AM PDT Sat Aug 23 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM SUNDAY TO 3 AM PDT TUESDAY... * WHAT...For the first Small Craft Advisory, northwest winds 10 to 20 kt with gusts up to 25 kt and seas 6 to 7 feet. For the second Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Small Craft Advisory, until 3 PM PDT this afternoon. For the Small Craft Advisory, from 11 PM Sunday to 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
462 WHUS76 KEKA 232146 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 246 PM PDT Sat Aug 23 2025 PZZ475-240600- /O.EXP.KEKA.SC.Y.0089.000000T0000Z-250823T2200Z/ /O.CON.KEKA.SC.Y.0090.250825T0600Z-250826T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 246 PM PDT Sat Aug 23 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM SUNDAY TO 3 AM PDT TUESDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 11 PM Sunday to 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-240600- /O.CON.KEKA.SC.Y.0090.250825T0600Z-250826T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 246 PM PDT Sat Aug 23 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM SUNDAY TO 3 AM PDT TUESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 11 PM Sunday to 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
658 WHUS76 KEKA 240521 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 1021 PM PDT Sat Aug 23 2025 PZZ470-241330- /O.CON.KEKA.SC.Y.0090.250825T0600Z-250826T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 1021 PM PDT Sat Aug 23 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM SUNDAY TO 3 AM PDT TUESDAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 5 to 8 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 11 PM Sunday to 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-241330- /O.CON.KEKA.SC.Y.0090.250825T0600Z-250826T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1021 PM PDT Sat Aug 23 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM SUNDAY TO 3 AM PDT TUESDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 5 to 8 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 11 PM Sunday to 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
890 WHUS76 KEKA 240959 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 259 AM PDT Sun Aug 24 2025 PZZ470-241800- /O.CON.KEKA.SC.Y.0090.250825T0600Z-250826T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 259 AM PDT Sun Aug 24 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 3 AM PDT TUESDAY... * WHAT...North winds 15 to 20 kt with gusts to 25 kt and seas 5 to 8 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 11 PM this evening to 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-241800- /O.CON.KEKA.SC.Y.0090.250825T0600Z-250826T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 259 AM PDT Sun Aug 24 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 3 AM PDT TUESDAY... * WHAT...North winds 10 to 20 kt with gusts to 25 kt and seas 5 to 8 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 11 PM this evening to 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
566 WHUS76 KEKA 241445 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 745 AM PDT Sun Aug 24 2025 PZZ470-242245- /O.CON.KEKA.SC.Y.0090.250825T0600Z-250826T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 745 AM PDT Sun Aug 24 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 3 AM PDT TUESDAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 5 to 8 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 11 PM this evening to 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-242245- /O.CON.KEKA.SC.Y.0090.250825T0600Z-250826T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 745 AM PDT Sun Aug 24 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 3 AM PDT TUESDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 5 to 8 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 11 PM this evening to 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
704 WHUS76 KEKA 241957 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 1257 PM PDT Sun Aug 24 2025 PZZ470-250400- /O.CON.KEKA.SC.Y.0090.250825T0600Z-250826T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 1257 PM PDT Sun Aug 24 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 3 AM PDT TUESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 11 PM this evening to 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-250400- /O.CON.KEKA.SC.Y.0090.250825T0600Z-250826T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1257 PM PDT Sun Aug 24 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 3 AM PDT TUESDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 7 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 11 PM this evening to 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
941 WHUS76 KEKA 250539 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 1039 PM PDT Sun Aug 24 2025 PZZ470-251345- /O.EXT.KEKA.SC.Y.0090.250825T0600Z-250827T0000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 1039 PM PDT Sun Aug 24 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT TUESDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 6 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 5 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-251345- /O.EXT.KEKA.SC.Y.0090.250825T0600Z-250826T1800Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1039 PM PDT Sun Aug 24 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT TUESDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 5 to 8 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 11 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
200 WHUS76 KEKA 251014 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 314 AM PDT Mon Aug 25 2025 PZZ470-251815- /O.CON.KEKA.SC.Y.0090.000000T0000Z-250827T0000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 314 AM PDT Mon Aug 25 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY... * WHAT...North winds 10 to 20 kt with gusts to 25 kt and seas 6 to 9 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 5 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-251815- /O.CON.KEKA.SC.Y.0090.000000T0000Z-250826T1800Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 314 AM PDT Mon Aug 25 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY... * WHAT...North winds 10 to 20 kt with gusts to 25 kt and seas 5 to 8 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 11 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
268 WHUS76 KEKA 251330 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 630 AM PDT Mon Aug 25 2025 PZZ470-252130- /O.CON.KEKA.SC.Y.0090.000000T0000Z-250827T0000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 630 AM PDT Mon Aug 25 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY... * WHAT...North winds 10 to 20 kt with gusts to 25 kt and seas 6 to 9 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 5 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-252130- /O.CON.KEKA.SC.Y.0090.000000T0000Z-250826T1800Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 630 AM PDT Mon Aug 25 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY... * WHAT...North winds 10 to 20 kt with gusts to 25 kt and seas 6 to 8 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 11 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
638 WHUS76 KEKA 251801 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 1101 AM PDT Mon Aug 25 2025 PZZ470-260215- /O.CON.KEKA.SC.Y.0090.000000T0000Z-250827T0000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 1101 AM PDT Mon Aug 25 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 6 to 9 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 5 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-260215- /O.CON.KEKA.SC.Y.0090.000000T0000Z-250826T1800Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1101 AM PDT Mon Aug 25 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 6 to 8 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 11 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
263 WHUS76 KEKA 252149 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 249 PM PDT Mon Aug 25 2025 PZZ470-260600- /O.CON.KEKA.SC.Y.0090.000000T0000Z-250827T0000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 249 PM PDT Mon Aug 25 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 6 to 9 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 5 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-260600- /O.CON.KEKA.SC.Y.0090.000000T0000Z-250826T1800Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 249 PM PDT Mon Aug 25 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 6 to 8 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 11 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
852 WHUS76 KEKA 260454 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 954 PM PDT Mon Aug 25 2025 PZZ470-261300- /O.CON.KEKA.SC.Y.0090.000000T0000Z-250827T0000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 954 PM PDT Mon Aug 25 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 6 to 9 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 5 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-261300- /O.CON.KEKA.SC.Y.0090.000000T0000Z-250826T1800Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 954 PM PDT Mon Aug 25 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 6 to 8 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 11 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
487 WHUS76 KEKA 260958 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 258 AM PDT Tue Aug 26 2025 PZZ470-261800- /O.CON.KEKA.SC.Y.0090.000000T0000Z-250827T0000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 258 AM PDT Tue Aug 26 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WHAT...North winds 10 to 20 kt with gusts to 25 kt and seas 6 to 9 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 5 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-261800- /O.CON.KEKA.SC.Y.0090.000000T0000Z-250826T1800Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 258 AM PDT Tue Aug 26 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... * WHAT...North winds 10 to 20 kt with gusts to 30 kt and seas 6 to 8 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 11 AM PDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
569 WHUS76 KEKA 262153 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 253 PM PDT Tue Aug 26 2025 PZZ470-270000- /O.CON.KEKA.SC.Y.0090.000000T0000Z-250827T0000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 253 PM PDT Tue Aug 26 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WHAT...Seas 6 to 8 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 5 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 23, 1:06 AM PDT, 8 hours 43 minutes earlier.
Area forecast discussion, Aug 23, 1:06 AM PDT, 8 hours 43 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
106 AM PDT Sat Aug 23 2025
.SYNOPSIS...Hot and very dry weather will continue to peak today
with a strengthening, shallow marine layer near shore. There is
slight potential for thunderstorms over the interior late this
weekend into early next week.
&&
.DISCUSSION...High pressure arching over from the 4
corners region will continue to peak today with highs most likely
between 104 and 108 in the hottest interior valleys this afternoon.
Hot day time conditions combined with enhanced overnight lows in the
mid 60s will combine to generate generally moderate to localized
major HeatRisk. The accumulation of heat in poorly cooled building
will increase HeatRisk today compared to yesterday. Conditions will
be most dangerous along the Trinity River Valley and around Clear
Lake. Temperatures will very slightly ease Sunday into early next
week, though also slightly increase humidity will help maintain a
very similar overall HeatRisk through at least Tuesday.
High pressure has generally promoted a shallow but more resilient
marine layer along the coast. Low clouds and fog have settled in
along overnight. Light smoke from the Pickett Fire in Napa county
has also moved northward and brought slight smoke for interior
valleys in Lake and Trinity County and even some very slight smokey
haze around Humboldt Bay. Consistent onshore flow which will most
likely prevent any warm conditions from reaching the coast.
Most model ensembles show high pressure slowly weakening early next
week but especially by Wednesday. As high pressure pushes back east,
southerly flow up the Sacramento Valley will help pull up some
midlevel monsoon moisture. This moisture, combined with enhanced
instability from the heat, will produce a slight chance of isolated,
mostly dry, thundertorms over high terrain. Some high resolution
models indicate a very slight chance (10%) of isolated storms
Saturday and Sunday afternoon, but moisture will likely be to week
and high int he atmosphere to support thunderstorms. The chance of
dry thunderstorms will peak Monday and Tuesday afternoons, mostly
focused around NE Trinity County. The rainfall potential of storms
will increase through next week, though precipitable water will remain
marginal allowing for mostly dry storms. /JHW
&&
.AVIATION...22/06Z TAFs...Stratus and patchy fog blanketed the
coastal waters and extended well up the adjacent river valleys,
while mid to high level clouds stream northeastward across the area.
Prevailing LIFR conditions at the coastal terminals, with low
ceilings around 200 feet and vsby variations in FG/BR. Expect vsby
drop to quarter mile (1/4SM) in fog overnight at KACV and KCEC, and
persist through Saturday morning. Low clouds are expected to
gradually erode back to the coast throughout the day on Saturday,
but stratus will be stubborn to scatter out nearshore and at the
coastal terminals with lighter winds.
For inland areas: VFR conditions with mid to high level clouds is
expected to persist across the interior areas through the period,
including KUKI. Surface winds calm, becoming SSE at 5-10 kts after
20Z./ZVS
&&
.MARINE...Northerly winds continue to diminish into Saturday. Gentle
to moderate breezes across the coastal waters this weekend, with
lighter winds nearshore. Seas are expected to gradually subside
through the weekend. Although, steep short period seas around 6-8
feet will continue to generate hazardous conditions for small craft
across the northern outer waters through late Saturday morning and
across the southern outer waters through Saturday afternoon. A small
southwest swell around 15 seconds is forecast to persist through the
weekend. Northerlies increase again Sunday night through early next
week. /ZVS
&&
.FIRE WEATHER...Heat will continue to peak today with highs reaching
over 100 for the hottest interior valleys. RH will remain in the
upper single digits for parts of the far interior. Thankfully, high
pressure will generally suppress wind with only moderate terrain
winds during the afternoon.
Beyond hot and dry weather, the main concerns continues to be the
potential for thunderstorms this weekend and into early next week.
Heat will greatly increase surface instability, but moisture will
generally be lacking to generate thunderstorms.
Upper level monsoon moisture is just start to wrap up and around the
Sacramento Valley. High resolution models continue to show a very
slight potential (10%) of isolated dry storms Saturday and Sunday
afternoon, but moisture will most likely be too high in the
atmosphere to generate storms. Any storms that do form would most
likely be around the Trinity Alps. There is potential for a more
concerning pattern Monday and Tuesday with moisture wrapping back
around (20% chance of some storms). Storms this weekend are more
likely to be dry than storms next than next week, so even with more
coverage any storms this weekend may be more impactful from an
initial attack perspective. /JHW
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
Heat Advisory until 11 PM PDT this evening for CAZ105>108-
110-111-113>115.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory until 11 AM PDT this morning for
PZZ470.
Small Craft Advisory until 3 PM PDT this afternoon for
PZZ475.
&&
NOTE: The full forecast discussion is now regularly issued between
10 am/pm and 1 pm/am. Additional updates will be issued as needed.
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngNearby
Small Craft Advisories in California, 2025Every small craft advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.